MathSciNet Relay Station
MathSciNet bibliographic data
MR1938286 82C22 (60G60 60K35 82C05)
Le Ny, Arnaud; Redig, Frank Short time conservation of Gibbsianness under local stochastic evolutions. J. Statist. Phys. 109 (2002), no. 5-6, 1073–1090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement